# SDR YENA2019080510430

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 53,225 hours, 18,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Leaking
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ASSIST ACTUATOR LEAKING; R & R L-1 ASSIST DIAPHRAGM SEALS IAW AMM 52-10-00. LEAK CKS OK.
